# SDR SWIA202265589

- Difficulty date: March 22, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RHS OF FUSELAGE, AT APPROXIMATELY BETWEEN FS589 TO FS574, AFT UPPER CORNER OF GROUND AIR CONNECTION DOOR. (MARKED) PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.      (C-CHECK RO 5/16/2022)     / REWORKED DENT  ON RHS OF FUSELAGE, AT APPROXIMATELY BETWEEN FS589 TO FS574, AFT UPPER CORNER OF GROUND AIR CONNECTION DOO REF REO 601R-51-00-309 REV -A DATED 2017-08-23 AND REO 601R-53-61-7819 REV --, DATED 2022-04-17 . COMPIED WITH ALL STEPS OF REO 601R-51-00-309 REV -A DATED 2017-08-23 AND REO 601R-53-61-7819 REV --, DATED 2022-04-17. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
